Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Propranolol This forum has posts about Propranolol
Reply
 
Thread Tools Display Modes
  #1  
Old 19-06-09, 16:58
mike339 mike339 is offline
 
Join Date: Jun 2009
Posts: 18
Propranolol side effects?

Only taken two 40mg tablets so far- one this morning and one just a few minutes ago. They certainly seem to calm me down. Now I don't know if it's because I've had little sleep the past few days or the way I'm feeling at the moment but my head feels very fuzzy and when I went out I was very lightheaded. I'm obviously very tired but my joints ache a lot when I climb steps/stairs. I guess my question is is this normal or is this simply as a result of how tired I am after a very arduous few days?
Reply With Quote
  #2  
Old 23-06-09, 18:18
blessing blessing is offline
 
Join Date: Jun 2009
Posts: 19
Re: Propranolol side effects?

eh iv had the same side affects! i only take 10mg twice a day as taking the 80mg twice a day made me unable to function. they do make you dizzy at first but your body soon gets used to them. as for the sleepyness as far as am aware its a mixture of the pills and the reason you are on them
Reply With Quote
  #3  
Old 20-07-09, 22:37
jon_doh jon_doh is offline
 
Join Date: Jul 2009
Posts: 31
Re: Propranolol side effects?

Light headedness definitely..... the rest i don't recognise (other than the lack of sleep but thats always been an issue for me!)

All the best...

B
Reply With Quote
  #4  
Old 07-08-09, 11:45
rosie73 rosie73 is offline
 
Join Date: Aug 2009
Posts: 1
Re: Propranolol side effects?

hi im new 2 this site i hav bn on anti depressants since i was 15 am now 35,hav jst taken my 1st propranolol hav 2 take 10mg 3 times a day was a bit scared of the side effect xx
Reply With Quote
  #5  
Old 07-08-09, 13:56
mystic3178 mystic3178 is offline
 
Join Date: Jul 2009
Posts: 41
Re: Propranolol side effects?

Quote:
Originally Posted by mike339 View Post
Only taken two 40mg tablets so far- one this morning and one just a few minutes ago. They certainly seem to calm me down. Now I don't know if it's because I've had little sleep the past few days or the way I'm feeling at the moment but my head feels very fuzzy and when I went out I was very lightheaded. I'm obviously very tired but my joints ache a lot when I climb steps/stairs. I guess my question is is this normal or is this simply as a result of how tired I am after a very arduous few days?
Hi Mike339..

I've just finished my course of propranolol. I asked my doctor what they did and he said that it will help with the anxiety by blocking certain 'tranmitters'. One I think was adreneline which is the bit that keeps you pinging along and keeping you in the state you are in. They also slow down the heart rate so for the first few days you might feel a bit out of sorts until things even out. I found they worked well. They achy limbs are apparently one of the signs of anxiety - just tired muscles and nerves. I had them at the start then they progressively sorted themsleves out to the point I was away on.. a hiking holiday with loads of fresh air and relaxation. I didn't overdo it. Just took everything at a nice pace. Wife was slower than me so it helped as she set the pace. I'd have been off like a bullet so it helped my nerve endings.

Just try and switch off and take it easy for a while to let the body heal itself.

Mystic3178
Reply With Quote
  #6  
Old 18-08-09, 01:05
Deadgirl's Avatar
Deadgirl Deadgirl is offline
New member
 
Join Date: Jan 2008
Posts: 98
Re: Propranolol side effects?

I was on citalopram for about 4 years, i stopped them when they made me ill, im on propanolol now, for the second time, ive been on them once before, i asked for something i can take at work so i was prescribed them again. They make my eyes dialate about 2 or 3 times a second and i get very fidgety, but idont know if thats just me or side effects. Im on 40mg
__________________
Nothing else matters
Reply With Quote
  #7  
Old 26-08-09, 02:22
pebblez's Avatar
pebblez pebblez is offline
 
Join Date: Aug 2009
Posts: 3
Re: Propranolol side effects?

Quote:
Originally Posted by Deadgirl View Post
I was on citalopram for about 4 years, i stopped them when they made me ill, im on propanolol now, for the second time, ive been on them once before, i asked for something i can take at work so i was prescribed them again. They make my eyes dialate about 2 or 3 times a second and i get very fidgety, but idont know if thats just me or side effects. Im on 40mg
ask your doc for 10mg tablets, it might make any side effects less, it seems to be easier to cope with for me then 40mg
Reply With Quote
Reply

Tags
effects, propranolol, side


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Propranolol Side Effects? please advise RibbonBows Health Anxiety 1 02-03-09 21:42
No Side Effects And No Effects.... 50cent84 Sertraline / Zoloft / Lustral 4 13-11-08 03:43
Side effects of Propranolol Hollytree Health Anxiety 5 05-11-08 23:41
propranolol side affects matt1981 Propranolol 5 25-07-08 12:52
Side effects vernon Medication 10 11-06-08 11:39


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.